Holomorphic Automorphisms of Danielewski Surfaces II: Structure of the Overshear Group

Andrist, Rafael Benedikt; Kutzschebauch, Frank; Lind, Andreas (2015). Holomorphic Automorphisms of Danielewski Surfaces II: Structure of the Overshear Group. Journal of geometric analysis, 25(3), pp. 1859-1889. Springer 10.1007/s12220-014-9496-z

[img]
Preview
Text
1106.4580.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (247kB) | Preview
[img] Text
art%3A10.1007%2Fs12220-014-9496-z.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (588kB) | Request a copy

We apply Nevanlinna theory for algebraic varieties to Danielewski surfaces and investigate their group of holomorphic automorphisms. Our main result states that the overshear group, which is known to be dense in the identity component of the holomorphic automorphism group, is a free product.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Andrist, Rafael Benedikt and Kutzschebauch, Frank

Subjects:

500 Science > 510 Mathematics

ISSN:

1050-6926

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

24 Jun 2016 11:09

Last Modified:

24 Jun 2016 11:09

Publisher DOI:

10.1007/s12220-014-9496-z

ArXiv ID:

1106.4580v1

BORIS DOI:

10.7892/boris.82551

URI:

https://boris.unibe.ch/id/eprint/82551

Actions (login required)

Edit item Edit item
Provide Feedback